# SDR UPS99830395

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, SEAT TRACK AT FS 280, RBL 45 IS CRACKED.  CUT OUT DAMAGED AREA AND REPAIRED THE SEAT TRACK IAW SRM 53-2-3.
